MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/ijp.ijp_838_16

Медицинская библиотека · Indian journal of pharmacology · 2017

Iatrogenic metrorrhagia after the use of itraconazole for onychomycosis.

Brzezinski Piotr, Gulin Sandra Jerkovic, Gulin Dario, Chiriac Anca

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present first case report on itraconazole, a drug very commonly used for onychomycosis, used along with simvastatin that caused metrorrhagia. The suggested probable mechanism is the inhibition of steroidogenesis, especially estrogens that resulted in low-estrogen breakthrough bleeding. This article emphasizes the importance of drug interaction check prior the initiation of onychomycosis treatment.

Для цитирования: Brzezinski Piotr, Gulin Sandra Jerkovic, Gulin Dario, Chiriac Anca. Iatrogenic metrorrhagia after the use of itraconazole for onychomycosis.. Indian journal of pharmacology. 2017. DOI: 10.4103/ijp.ijp_838_16.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.